# SDR DALA2017050903673

- Difficulty date: May 8, 2017
- Submitted: May 9, 2017
- Operation: Air carrier
- Aircraft: N939AT
- Make and model: Boeing 717-200
- Aircraft serial: 55099
- Aircraft time: 29,992 hours, 20,045 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED DOOR FRAME BEAM LT SIDE OF NOSE GEAR WHEEL WELL NEAR BS 69.550.  REPAIRED IAW ETI-17-17-057, REV 3, AND ER/A 558076-14, REV ORIGINAL.
